MathSciNet Relay Station
MathSciNet bibliographic data
MR266056 52.45
Leech, John; Sloane, N. J. A. New sphere packings in dimensions $9-15$. Bull. Amer. Math. Soc. 76 1970 1006–1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement